Developing a Vicodin problem?
- 6 Apr 2012 by SwampFox56
- 16 April 2012
Hello, if your reading this I appreciate the help. Anyways, a while ago a friend of mine and I were hanging out together (this was around a month ago) he broke his arm on the growth plate, and was prescribed some Vicodin (M357's) for the pain. While we were hanging out. He offered some to me, so I took them. Ever since then I've take around 3-4 Vicodin's ever single day. If I don't get up and have 3 in the morning, my day just doesn't feel right.
I can tell that I'm developing a problem. And I would like to quit them since there starting to control my life. Can anyone give me some advice on how I can qing myself off of the stuff?
Developing a problem? The first step to stopping is being honest with yourself; you HAVE a problem. The only way is to taper them off over a few weeks, then have the discipline to stay off them, which can be hard when "friends" share their scripts. Another reason things are so difficult for chronic pain patients.
You were very vague with your facts. So I will interpret them as literal as possible. A while ago to me means a short time. Less than 1 year and maybe less than 6 months. And 3 - 4 a day is nothing compared to what some of us were on. Don't get me wrong. You are addicted to those pills and if you don't quit now you will learn what a hellish nightmare your life can and will become. And It will happen. Just quit them, Cold Turkey. You'll be miserable for 5 - 10 days, and then it will be over. If you don't quit now becoming an opiate addict will become what your life is. It will over shadow everything about you. And it may take 20 - 40 years before you ever see a day without an opiate again. Even then you will never be the same. Just quit as of tomorrow. And once you're off those horrid things hope and pray injury nor illness never make you need them again. You probably suffer from depression, anxiety, and low self esteem.
That's why you like the pills so much. They make those emotional symptoms go away. Get into therapy and maybe even group therapy too. Go on a health kick. Learn to take care of your body and your body will take care of you. Now you know you have a type of mental and emotional illness that's not well understood. It doesn't even have a real name, they just call it being an addict. But we all know we don't feel right and that's why we do the drugs. But the drugs aren't the answer. I think each one of us with this illness has to find his own answer because the symptoms vary for each of us. But I gave you a head start. I told you where to look for what the problems are. Now it's up to you.
I was a hard core Vicodin addict for several years at 20-30 a day. You are so lucky that you have aknowledged this so soon. You have a very high change of success. You will be a bit sick for a few days, but it will end.
You can totally do this!
Well I'm currently on my 6th day without any Vicodin and right now I feel absolutely horrid. I'm nauseous, I have a really bad cold sweat, my ears are ringing and I keep having dirrhea. Even though I feel horrible right now, I'm really glad I'm getting this over with now. I can't imagine going threw a withdrawl after using for years and taking 20 or more a day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 2 answers
Posted 24 Sep 2010 • 19 answers
Posted 9 Jun 2011 • 1 answer
Posted 13 Sep 2012 • 6 answers
Posted 26 Jun 2017 • 1 answer